# SDR SWAA2022031109789

- Difficulty date: July 1, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 47,625 hours, 23,811 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ. STAB PANEL 343BB HAS AREA OF DELAMINATION ON FWD O/B CORNER / RIGHT HORIZONTAL STAB PANEL 242BB AREA OF DELAMINATION ON FWD OUTBOARD CORNER REPAIRED IAW SRM 51-70-05-2R-6 PER SRM 55-10-01-2R-9
